Library Header Image
LSE Research Online LSE Library Services

On the uniform convergence of deconvolution estimators from repeated measurements

Kurisu, Daisuke and Otsu, Taisuke (2022) On the uniform convergence of deconvolution estimators from repeated measurements. Econometric Theory, 38 (1). 172 - 193. ISSN 1469-4360

[img] Text (On the uniform convergence of deconvolution estimators from repeated measurement) - Accepted Version
Download (446kB)

Identification Number: 10.1017/S0266466620000572


This paper studies the uniform convergence rates of Li and Vuong's (1998, Journal of Multivariate Analysis 65, 139-165; hereafter LV) nonparametric deconvolution estimator and its regularized version by Comte and Kappus (2015, Journal of Multivariate Analysis 140, 31-46) for the classical measurement error model, where repeated noisy measurements on the error-free variable of interest are available. In contrast to LV, our assumptions allow unbounded supports for the error-free variable and measurement errors. Compared to Bonhomme and Robin (2010, Review of Economic Studies 77, 491-533) specialized to the measurement error model, our assumptions do not require existence of the moment generating functions of the square and product of repeated measurements. Furthermore, by utilizing a maximal inequality for the multivariate normalized empirical characteristic function process, we derive uniform convergence rates that are faster than the ones derived in these papers under such weaker conditions.

Item Type: Article
Official URL:
Additional Information: © 2021 The Authors
Divisions: Economics
Subjects: H Social Sciences > HB Economic Theory
Date Deposited: 30 Nov 2020 12:36
Last Modified: 09 May 2022 16:27

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics